# SDR TWAA9707001

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Comparator
- Part number: 472086113
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING LANDING FLAP SLAT LOCK ANNUNCIATOR LIGHT ILLUMINATED.  REMOVED AND REPLACED FLAP COMPARATOR, MFG P/N 472086-113.  OPERATIONAL CHECK NORMAL.  (M)
